Items where Author is "Ahmed, M. A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Ahmed, M. A. (2007) Some common fixed point theorems for a new type of fuzzy mappings under a generalized contractive condition. Miskolc Mathematical Notes, 8 (2). pp. 109-115. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Aysawy, M. A. and Szász, András and Dankházi, Zoltán and Kertész, L. and Ahmed, M. A. (1991) The interdependence of electronic and thermal stability factors of Fe-B-Si metallic glasses. JOURNAL OF NON-CRYSTALLINE SOLIDS, 127 (2). pp. 130-135. ISSN 0022-3093

This list was generated on Fri Oct 22 03:36:52 2021 CEST.